# SDR AALA201711249032

- Difficulty date: November 8, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332671120200
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK  BETWEEN FRAMES 53.2 AND 54 PLUS 18 INCHES.  REPLACED THE SEAT TRACK IAW SRM 51-72-11,  51-42-11, AND DRAWING F53326972.
